# SDR IPXA2024013037780

- Difficulty date: January 15, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37858
- Aircraft time: 34,722 hours, 12,397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Door Lock
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**COVER TO LOCK ON CABIN DOOR WILL NOT STOW TO DOWN POSITION REMOVED DEBRIS FROM HINGE REF IPC 52-11-02-10A ITEM 170. OPS CHK THE CREW ENTRY DOOR IAW AMM 52-12-00. DEFERRAL CLEARED PLACARD REMOVED
